# SDR FDEA201204011216

- Difficulty date: April 1, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 37,037 hours, 16,635 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 31059321
- Condition: Failed
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF FOR SPEED BRAKE GROUND SPOILER  DEPLOYMENT AT 110KTS.  GROUND SPOILER NR1 ON LT WING SHOWED DEPLOYED AMBER CHEVRON AFTER REJECT.  TROUBLESHOOTING BACK AT GATE SHOWED NR 1 GROUND SPOILER DEPLOYED ON ECAM BUT STOWED ON ACFT.  ACFT HAD A PRIOR SPOILER 4 AND 1 FAULT INFLIGHT WRITE-UP.    UPON ARRIVAL AT GATE, NO CHEVRONS WERE INDICATING ON ECAMS.  WITH 1 AND 4 SPOILERS STILL SHUTOFF IAW EXISTING MEL, WE ROLLED THE CONTROL WHEEL AND THE 1L  SPOILER AMBER DEPLOYED CHEVRON POPPED UP.   1R, 4R, 4L AMBER STOWED INICATIONS DID NOT CHANGE.  AMBER  1L CHEVRON WILL NOT RESET.  NO FAULTS SHOWN ON  EITHER EFCU OR EITHER SFCC.  REMOVED AND REPLACED 1L SPOILER ACTUATOR PER  AMM 27-64-11-04.
